2 doctors weighed in:
I have a very dark vein after a vein closure done about 2 months ago. Why?
2 doctors weighed in

Dr. Steven Zimmet
Aesthetic Medicine
1 doctor agrees
In brief: Hemosiderin
Most likely the vein treated was close to the skin.
In these cases the treatment can cause hemosiderin (iron) staining of the skin. This can also happen after evlt and sclerotherapy. While not uncommon, the pigmentation typically resolves over several months.

In brief: Hemosiderin
Most likely the vein treated was close to the skin.
In these cases the treatment can cause hemosiderin (iron) staining of the skin. This can also happen after evlt and sclerotherapy. While not uncommon, the pigmentation typically resolves over several months.
Dr. Steven Zimmet
Dr. Steven Zimmet
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors